By Topic

Characterizing the MVDs That Hold in a Connected Subtree of a Join Tree: A Correction

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Wai Yin Mok ; Univ. of Alabama in Hunstville, Huntsville

Given an acyclic database scheme R and a connected subtree T of a join tree for R, this paper provides a characterization of the set of multivalued dependencies (MVDs) that hold over T with respect to infinR, the corresponding join dependency (JD) of R. This result corrects an error in one of my previous papers "A Comparative Study of Various Nested Normal Forms," which was published in vol. 14, no. 2, pp. 369-385, Mar./Apr. 2002.

Published in:

Knowledge and Data Engineering, IEEE Transactions on  (Volume:20 ,  Issue: 3 )